# SDR DL76L080650

- Difficulty date: April 30, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 53,313 hours, 7,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STATION 654+44 LBL 2 CARGO FLOORBEAM DAMAGED.  REPAIRED ON NR AXG522770 PER 53-00-07 FUGURE 201 REPAIR 4 AT HMV 2.
